# SDR DJFA2007150

- Difficulty date: December 26, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N783TA
- Make and model: Beech 400A
- Aircraft serial: RK234
- Aircraft time: 6,973 hours, 5,774 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE, CREW NOTED BURNING ODOR FROM HEAT DUCTS.  MAINTENANCE TESTED THE ENVIRONMENTAL SYSTEM BUT WAS UNABLE TO DUPLICATE THE DISCREPANCY.
